# SDR DALA2016082706270

- Difficulty date: August 26, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,494 hours, 35,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER HOLE CRACKED AFTER HFES INSPECTION AT RADOME ADAPTER RING PERIMETER BS 1360 BETWEEN L2L AND L3L. ACCOMPLISHED REPAIR AT ON THE  LT TEAR STRAP IAW ERA 548927-14AD REV O.
